# SDR N6WA2021111503

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 40,552 hours, 28,302 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SLATS FAIL.CLEARED INHIBITS OF BOTH SFECUS IAW CRJ-AMM-45-45-00. MSG CLEARED. PERFORMED OPS CHECK OF SLATS/FLAPS IAW CRJ-AMM-27-50-00. NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
